Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is Tingling In Feet A Sign Of AIDS

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Peripheral Neuropathy and HIV/AIDS

...Researchers suspect that either HIV, ordrugs that are toxic to the nervous system (neurotoxic drugs), or a combinationof both may cause the damage to the peripheral nerves. PN happens when the communication between the nerves in the feet and/orhands to the brain and spinal cord become damaged. Like frayed wires that canspark or misfire, PN becomes a painful, numb, burning, shooting sensation thatmany sufferers describe as "holding a lit...
Ask the Experts

Burning and Tingling in hands and feet

Hello Doc Keith, Please answermy question and let me feel reassured. I am on atripla since march 2009 and my v/l is undectable and CD4 count is over 500, but when I sit I feel a burning sensation in my feet and tingling in my hands.. what could...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...drug related neuropathy can be seen with Atripla no not common (<< 5%). Almost always drug related neuropathy involves the toes/feet well before the fingers/hands are involved so what you describe would be unusual but possible from the Atripla. A... Read more »

Numbness and tingling in feet sole and just starting atripla

Hello Doc Keith,I started taking atripla a few days ago because my CD 4 count was 323 and v/l was 50,000. However, before starting atripla, I have been experiencing intermittent numbness and discomfort in my feet. Please advice me if this discomfort...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Numbness/discomfort in feet can be due to a variety of conditions with HIV related peripheral neuropathy being one of the possiblities. Effective HIV treatment Read more »

tingling in feet, weakness feet

I suffered from Vitamin B12 Defficiency 4 months ago. now the vit level is ok but now there is a tingling in my feet and my feet are very weak. I cannot run or walk smoothly. Some balancing problem is also there while walking or standing. can i have...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...This forum is exclusively for discussion of the side effects of HIV therapy. Read more »

Frequent Urination / Tingling Cold Feet

Hey there. I'm a 22 year old male and I weigh 130 pounds. I started meds 2 1/2 weeks ago, and am on Kaletra (twice a day), Saquinavir (twice a day) and Truvada (once a day). I've been experiencing some tingling/coldness in my feet which seems to...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...persons with HIV +/- treatment. Increased urination at night can be due to increased fluid intake and bladder irritability after starting HIV medications as well as from other causes (infection, diabetes. prostate enlargement, and many other... Read more »
Articles
AIDS InfoNet

Nervous System Problems and Dementia

...nerves controlling sensation. Symptoms may include altered sensation, numbness, tingling, pain, or weakness, especially in the feet and legs. See Fact Sheet 555 for more information. Central nervous system (CNS) problems include depression and... Read more »
AIDS InfoNet

Lymphoma

...cause nausea, vomiting, fatigue, diarrhea, swollen and sensitive gums, mouth sores, hair loss, and numbness or tingling in the feet or hands. Chemo also damages bone marrow. This can cause anemia (low red blood cells) and neutropenia (low white... Read more »
AIDSinfo

An Overview of Zerit (Stavudine, d4T)

...Some side effects can be serious. The following side effects have occurred: Numbness, tingling, burning, or pain in the feet and/or hands Headache Diarrhea Rash Trouble sleeping (insomnia) Loss of appetite ... Read more »
The Well Project

Diabetes and HIV/AIDS

...Need to urinate frequently Unexplained weight loss Hunger Blurry vision Irritability Tingling or numbness in the hands or feet Difficulty healing Extreme fatigue Symptoms typically occur when glucose levels have gotten very high. If you... Read more »
Connect With Others

Tingling in the arms ?

Posted by Anonymous, 1 Reply
...What is the tingling in the arms symptoms of HIV ? Read more »

I am not imagining this but tingling hands/feets!!

Posted by ExWorryWart, 5 Replies
...exposure? This is the only symptom that is consistent and not going away.. PLZ HELP I had anxiety disorder earlier but never had tingling (unless during panic attacks)...this one is consistent and burns too...I looked over anxiety forum and that... Read more »

burning tingling in hands and feet

Posted by Worried12, 3 Replies
...Me again.... now I have burning and tingling in my hands and feet some times. Is it all in my head? Its not even an HIV symptom is it? Is it even possible to not seroconvert until 5 months after Read more »

Anyone experiencing tingling on hands and feets?

Posted by ExWorryWart, 1 Reply
...as per the professionals in this thebody.com website. So I am much relieved now http://www.thebody.com/Forums/AIDS/SafeSex/Archive/Other/Q146454.html Just read about the gentleman from Scandavinian country explaining his symptoms. Ravi do you... Read more »